# SDR DALA2025031001832

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CARGO TRACK 13.84 BTW BS 767 TO BS 827 AFT CARGO COMPARTMENT. PERFORMED REPAIR INSTRUCTIONS LOC. RBL 13.84 BTW STA 767 PLUS 11.5 INCH AND STA 887 AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2R-3 REPAIR 3 AND DWG: 146A7500.
